... To stop
Welcome to the site HAPPY RETIREE7, I am rather surprised at the dose of gabepentin you are on. Diahhrea is a slight or smaller of the side effects listed, but have never heard of anyone having it before, but you are taking quite a large dose so I am not disputing what you are saying. Everyone reacts differently to different meds. How long have you been taking this drug & what other meds do you take? Is this a possibility is could be caused by some other reason? Have you been checked out by a gastroenterologist? My hubby also takes gabepentin, but only 1200mg for his neuropathy. I read where anything over 1800mg is usually not anymore effective than 1800. I am enclosing the site for you to read yourself. I hope this has helped in some way. I still am wondering if it is the gabepentin causing your problems. Best of luck to you...
Have you midified your diet? Are you taking anything to slow down or stop the diarrhea? Have you seen your doctor? Do you have a stomach condition that contributes to this? Are you really stressed out-that can set diarrhea off in many people.
I wish you luck- but to get more help-you need to give us more info.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2011 • 18 answers
Posted 2 Feb 2013 • 17 answers
Peripheral Neuropathy - What does recent research say about ideopathic sensory neuropathy? The only?
Posted 5 Oct 2013 • 4 answers
Posted 16 Nov 2013 • 4 answers
Peripheral Neuropathy - Just reached daily dose of 3000 mg Gabapentin for pelvic floor neural damage
Posted 26 Mar 2014 • 2 answers